PHILIPS ULTRASOUND, INC EPIQ DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Back to Search Results |
| Model Number |
989605488741 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the epiq cvx ultrasound system control panel lowered faster than expected when the brake was released.There was no patient or user harm associated with this event.The philips service engineer replaced the control panel gas struts to address the customer¿s immediate concern.Philips has started an investigation, and upon completion, a follow-up report will be submitted.